# SDR SWAA2024091930026

- Difficulty date: August 25, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WINDOW 3 FRAME LT SIDE AT COCKPIT 2024-489385<[01] PERFORMED A PERMANET REPAIR ON WINDOW 3 FRAME LT SIDE AT COCKPIT IAW EA- 24-153-02350-WIP1 [TTG8Q00VGP0W]; EA-24-153-02350-WIP2 [TTG8Q00VPE70]; 24-153-02350-WIP3 [TTG8Q00VT5E5]; 24-153-02350-WIP4 [TTG8Q00VWNT0] AND EA- 24-153-02350 [TTG8Q00VY1UD].;[02] CORRECTED STEP  PERFORMED A PERMANENT REPAIR ON WINDOW 3 FRAME LT SIDE AT COCKPIT IAW EA- 24-153-02350-WIP1 [TTG8Q00VGP0W]; EA-24-153-02350-WIP2 [TTG8Q00VPE70]; 24-153-02350-WIP3 [TTG8Q00VT5E5]; 24-153-02350-WIP4 [TTG8Q00VWNT0] AND EA- 24-153-02350 [TTG8Q00VY1UD].;[03] PERFORMED A PERMANENT REPAIR ON WINDOW 3 FRAME LT SIDE AT COCKPIT IAW EA- 24-153-02350-WIP1 [TTG8Q00VGP0W]; EA-24-153-02350-WIP2 [TTG8Q00VPE70]; 24-153-02350-WIP3 [TTG8Q00VT5E5]; 24-153-02350-WIP4 [TTG8Q00VWNT0] AND EA- 24-153-02350 [TTG8Q00VY1UD].AS RII
